Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Suffering with severe headache, right eye pain, recurs with head bath, suspicion of sinusitis, migraine. Permanent cure?

I am suffering from severe headache and pain in my right eye.I suspect it might be sinusisits or migraine .I had sinsusitis one monh back but now it is troubling me to distinguish between sinusitis and migraine.I have used some medicines but it i i stop it it is comig again.I need u to suggest good medicines and permanent cure.Whenever I take head bath it is coming again.Pls dont tell me to avoid headbath .I am taking it once a week only as I have dandruff too.Pls suggest me the food or any precatuions.I dont expose mys elf to cold and I dont have cold items
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
get a CT scan of the PNS (paranasal sinuses) to rule out the migraine. start taking a combination of levocetrizine with pseudoephedrine along with paracetamol before meals twice daily. it shall relieve you in 2-3 days. if not getting relieved reach out to us again.
Answered: Tue, 11 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor